# SDR AU510001884

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: NAS22112
- Condition: Loose
- Location: Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WING FORWARD UPPER BATHTUB FITTING TO UPPER SKIN PANEL ATTACHMENT SCREWS LOOSE.  SUSPECT SCREWS INCORRECTLY TORQUED DURING MANUFACTURE.
